CONJUGATE FORMULATIONS FOR HEAT TRANSFER IN CHANNEL FLOWS OF NON-NEWTONIAN LIQUIDS.

Z. P. Shul'man, B. M. Khusid

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The principal equations of conjugate statements of problems of steady-state heat transfer in non-Newtonian liquids flowing along thermally stabilized zones of flat channels are examined. Estimates of the different terms in energy equations for the liquid and the wall are employed. The results are checked by solving and analyzing in detail several conjugate problems for a few non-Newtonian liquids.

Original languageEnglish (US)
Pages (from-to)31-57
Number of pages27
JournalHeat transfer. Soviet research
Volume12
Issue number1
StatePublished - Jan 1 1980
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Fingerprint Dive into the research topics of 'CONJUGATE FORMULATIONS FOR HEAT TRANSFER IN CHANNEL FLOWS OF NON-NEWTONIAN LIQUIDS.'. Together they form a unique fingerprint.

Cite this